# SDR SWIA202156080

- Difficulty date: January 22, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- CORROSION R/H SILL BETWEEN FRAMES 13 AND 14.   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED FWD WET AREA- R/H SILL BETWEEN FRAMES 12 -14  PER REF: SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
